# SDR SWAA2020060882913

- Difficulty date: May 17, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 55,075 hours, 32,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727D TO BS807, STRINGER 25L, WL 154.5 AND LBL19 AFT CARGO COMPARTMENT.  REPLACED SUPPORT ZEE LOCATED BETWEEN BS727 TO BS847, STRINGER 25L, WL 154.5 AND LBL 19 AFT CARGO COMPARTMENT IAW SRM 51-10-02 ITEM 9 53-00-53-2R-5 REPAIR 5.
